Adaptive variable structure control for chaos suppression of unified chaotic systems

Yung Ching Hung, Teh-Lu Liao, Jun Juh Yan

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

This paper investigates the chaos suppression problem for a class of unified chaotic systems subject to uncertainties and control input with dead-zone nonlinearity. Using the variable structure control technique, a robust adaptive control law is established to suppress chaos in a class of unified chaotic systems even with unknown uncertainties and dead-zone nonlinearity in input. In particular, a switching surface is newly proposed to simplify the task of ensuring the stability of the closed-loop system in the sliding mode. Numerical results validate the effectiveness of the proposed adaptive control scheme.

Original languageEnglish
Pages (from-to)391-398
Number of pages8
JournalApplied Mathematics and Computation
Volume209
Issue number2
DOIs
Publication statusPublished - 2009 Mar 15

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Adaptive variable structure control for chaos suppression of unified chaotic systems'. Together they form a unique fingerprint.

  • Cite this